Unbelievable problems due to Candida

Home The Candida Forum Your Stories & Journals Unbelievable problems due to Candida

This topic contains 5 replies, has 4 voices, and was last updated by  Able900 7 years ago.

Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #75352

    charliecrich
    Member
    Topics: 1
    Replies: 1

    I have a 12 year old son that has one of the worst cases of systemic Candida the doctors have ever seen in a child. He is on very high doses of Lamitril..just started yesterday. We are experiencing insane reactions. He has had an entire personality change.. he is ANGRY even had some “blackout” rages.. he has a constant chronic headache and of course the severe abdominal pains!
    My main concern is the headache and total personality change.. has anyone else had any experience with these symptoms??

    #75353

    Thomas
    Member
    Topics: 71
    Replies: 605

    charliecrich wrote: I have a 12 year old son that has one of the worst cases of systemic Candida the doctors have ever seen in a child. He is on very high doses of Lamitril..just started yesterday. We are experiencing insane reactions. He has had an entire personality change.. he is ANGRY even had some “blackout” rages.. he has a constant chronic headache and of course the severe abdominal pains!
    My main concern is the headache and total personality change.. has anyone else had any experience with these symptoms??

    Hi mate,
    I am very sorry to hear that about your son. What we all are suffering and battling is enough to break an adult men. I can tell you that the rage is not against you or your wife but the rage against the fungus. I am 49 years old and was very stable in mind but twice I broke down in-front of my wife crying and being a hopeless wreck after a one year intensive struggle to get rid of the beast. One experience the worst kind of reactions and die-offs and would love to jump out of ones own body but cannot. This can lead to depression or in the combination of bodily suffering and not being able to escape to panic attacks or aggression. His flight or fight nervous system is affected and I have seen that. For me its flight and not being able to run off I get panic. Luckily I am not 12 years old and found a teacher called Byron Katie and was able to channel these thought patterns and energies. I really hope that the medication will help him. Please check with the doctors why they think he got it. Was he under antibiotics for a while. If not you have to find a nutritionist to help you with a diet for a child. He will have to learn to eat healthy, not helping the candida to come back.

    all the best to you, your son and your family
    yours
    thomas

    #75355

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    charliecrich wrote: He is on very high doses of Lamitril..just started yesterday.

    I’m sorry, but I didn’t find any research at all on Lamitril, did you mean to type Lamictal ?

    #75358

    charliecrich
    Member
    Topics: 1
    Replies: 1

    I’m sorry I meant Lamisil.. it is a very potent anti-fungal. The strain my son has is resistant and Diflucan did nothing to kill the Candida strain he has.

    After a lot of research I believe the neurotoxin’s released in Die-off is a large part of the problem. I am researching the use of Molybdenum to help with that. I am looking at the liquid version for maximum absorption and utilization.

    #75361

    dvjorge
    Participant
    Topics: 283
    Replies: 1368

    charliecrich wrote: I’m sorry I meant Lamisil.. it is a very potent anti-fungal. The strain my son has is resistant and Diflucan did nothing to kill the Candida strain he has.

    After a lot of research I believe the neurotoxin’s released in Die-off is a large part of the problem. I am researching the use of Molybdenum to help with that. I am looking at the liquid version for maximum absorption and utilization.

    Lamisil alone (Terbinafine) isn’t effective against candida species “in vivo”. If the specie is affecting him is resistant to Fluconazole, the Dr. should find another alternative.
    I also don’t believe he has any systemic fungal infection and be at home as I assume. In any case of systemic fungal infection, hospitalization with parental drugs are necessary. Candida Glabrata and Candida Krusei are the most resistant to Fluconazole.

    Did he have a culture to identify the specie ???

    By the way, Terbinafine used together with Fluconazole has demonstrated a synergistic activity against resistant Fluconazole strains.

    http://www.doctorfungus.org/thedrugs/terbinafine.php
    http://www.ncbi.nlm.nih.gov/pmc/articles/PMC95798/
    Jorge.

    #75363

    Able900
    Spectator
    Topics: 92
    Replies: 4811

    I’m sorry I meant Lamisil.. it is a very potent anti-fungal.

    Thank you.
    Most of us here made use of Molybdenum for at least the first few months of our treatment to protect the liver and body in general from the toxins.
    The following is information that I’ve found concerning children and Molybdenum.

    “Children—Problems in children have not been reported with intake of normal daily recommended amounts.”

    Depending on your son’s age as well as size, such as smaller than average, average, and larger than average, you could use the following suggestions for a dosage.

    • Infants and children—
    o Birth to 3 years of age: 15 to 50 micrograms (mcg).
    o 4 to 6 years of age: 30 to 75 mcg.
    o 7 to 10 years of age: 50 to 150 mcg.
    • Adolescents and adults—75 to 250 mcg.

    I’m sure you’ll notice that the dosage is measured in mcg’s and not in MG’s.

    I can state with confidence that, if I were trying to help my child with this problem, I would reduce or stop the dosage of the Lamisil immediately regardless of what the doctor recommends. Just because a man has the letters M.D. after his name doesn’t make him the best judge for what is right for your son. This ‘doctor’ apparently has no idea of the dangers of Candida and especially their toxins as far as what they can do to a human. For your son’s symptoms to be this severe, the aldehyde toxins are bound to be causing havoc with his organs, and this is what I would address first. You can always kill the Candida; and there are many safer ways of doing this than using powerful doses of prescription antifungals.
    Good luck to you, and please keep us posted on your son’s condition if you will.

    Able

Viewing 6 posts - 1 through 6 (of 6 total)

The topic ‘Unbelievable problems due to Candida’ is closed to new replies.